Very low level of cd4 : 138
Aug 21, 2012
Hello I live in Turkey,36 years old. I have learnt two weeks ago that I am HIV + and today I got my viral load and cd4 test results. During this 2 weeks period i researched the internet to learn as much as I can. My results seem very bad.I was thinking that I am recently infected but I now realize that I am infected at least 2-3 years ago or longer so I feel a little bit panic. Please guide me. Since the hiv expertise in Turkey is still developing.
My results. viral load : 157.000 ML ( test Roche CoBAs taqman) CD3 : 761mm3 CD4: 135 mm3 CD8: 561 mm3 CD3 %79 ( 60-85) CD4 % 14 ( 29-59) CD8 % 61( 19-48) CD4/cD8 :0.23
My blood results: wbc : 3.08 L ( 3.98-10.2) Rbc ; 4.4l ( 4.69- 6.13) Hgb : 13,4 ( 14,1 - 18,1) Hct : 40 L ( 43.5 - 53.7) Neut# 1.75 l ( 1.78-5.38) Lym# 0.98 L ( 1.32- 3.57) Mon# 0.26 L ( 0.3 - 0.82)
CRP ( quant.) 56.44 ( 0- 8.2) Ldh 400 ( 125-243) Also iron (fe) is very low 11 l ( 34-162)
4 weeks ago I went to hospital because of a serious dierahha, high fever and night sweats. Then my doctor told me that my blood results were not so good, there were signs of anemia, my liver might have problems also spleen enlargement - splenomegali. Then hiv test was done.
Now i dont feel any serious problem, ( no diarrhae , no fever .. )But I only feel swolen lymph nodes.
Please guide me, as far as I read if cd4 level is below 200, it is assumed that patient is an aids patient and needs serious medication immediatly.
I will evaluate my results with my doc but what would you recommend me , which medications would be suitable to my case. Thank you for your help.
I really appreciate your answer
Response from Dr. Young
Hello and thanks for posting from Turkey.
Yes, you're correct. With a CD4 count below 200, you have a level of immune function that meets the definition of AIDS. As such, you are at risk for developing AIDS complications and infections (it also readily explains your enlarged spleen and enlarged nodes).
You should begin a dialog with your doctors about starting on HIV medications and an antibiotic (trimethoprim/sulfamethoxazole) to prevent infections. There are a range of medications recommended for treatment of HIV- but all regimens include three or four medications. While the available medications in Turkey may differ somewhat from those here in the US, our Resource Center on Starting HIV Treatment should give you a better understanding about meds and their side effects.
I hope that helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Groin Pain After Sex With Hooker Condom Broke Worried I Have HIV
- Itchy Scrotum After Oral Sex On A Woman Does It Mean I Have HIV
- Itchy Vagina After Deep Kissing Sign Of HIV AIDS
- Pain In Balls After Swallowing Cum Sign Of HIV AIDS
- Swollen Lymph Glands After Breast Sucking Worried I Have HIV
- Does Stress Effect Vaginal Discharge?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.